# SDR FDEA201603241025

- Difficulty date: March 24, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 30,152 hours, 15,970 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 740120C
- Part serial: 3006
- Condition: Failed
- Location: Nr 2
- Part time: 753,315 hours, 4,474 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, RECEIVED GEN 2 FAULT, TRIED RESET WOULD NOT RESET.  PUT APU ON LINE, THE APU GEN KICKED OFF LINE, APU GEN FAULT, & WOULD NOT RESET, WE THEN RECEIVED FADEC FAULT & WENT FADEC ALTN MODE.  REPLACED NR 2 GCU IAW AMM 24-22-12-04.  OPERATIONAL  TEST COMPLETED IAW AMM 24-41-00-05 & RUN NR 2 ENG IAW QRH, FOUND OK.
